# SDR SIMA200103501

- Difficulty date: February 4, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N231AE
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 1605
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3329 - FOUND OVERHEAD EMERGENCY LIGHT AT 7A IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
